MAUDE Adverse Event Report: MICROVENTION, INC. SCEPTER C OCCLUSION BALLOON (4X15MM)

MICROVENTION, INC. SCEPTER C OCCLUSION BALLOON (4X15MM)
Model Number BC0415C
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was provided.A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device has been returned to the manufacturer for analysis.The device investigation is underway.
 
Event or Problem Description
It was reported that the scepter c balloon ruptured during the procedure.There was no reported patient injury or intervention.The patient was reported to be doing good.
 
Additional Manufacturer Narrative
The balloon was inflated, and two pin holes were observed at 5 mm distal from the proximal balloon marker band.The complaint was confirmed as the reported pin hole was observed.The root cause of pin hole could not be definitely determined, but it was consistent with improper manipulation and over inflation of the balloon.

Brand Name
SCEPTER C OCCLUSION BALLOON (4X15MM)
Common Device Name
BALLOON
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise drive
aliso viejo CA 92656
MDR Report Key8616697
Report Number2032493-2019-00143
Device Sequence Number19378187
Product Code MJN
UDI-Device Identifier00842636020546
UDI-Public(01)00842636020546(11)180917(17)210831(10)18091711T
Combination Product (Y/N)N
Initial Reporter CountryVM
PMA/510(K) Number
K110741
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2021
Device Model NumberBC0415C
Device Catalogue NumberBC0415C
Device Lot Number18091711T
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/09/2019
Initial Date Received by Manufacturer 04/21/2019
Supplement Date Received by Manufacturer04/21/2019
Initial Report FDA Received Date05/16/2019
Supplement Report FDA Received Date06/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age59 YR
Patient Weight70